Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 373, Number 4

A new class of bell-shaped functions
Mateusz Kwaśnicki.
Trans. Amer. Math. Soc. 373 (2020), 2255-2280
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4069218
Wide subcategories of $d$-cluster tilting subcategories
Martin Herschend, Peter Jørgensen and Laertis Vaso.
Trans. Amer. Math. Soc. 373 (2020), 2281-2309
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4069219
Uniform rank gradient, cost, and local-global convergence
Miklós Abért and László Márton Tóth.
Trans. Amer. Math. Soc. 373 (2020), 2311-2329
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4069220
Computation of Kazhdan-Lusztig polynomials and some applications to finite groups
Frank Lübeck.
Trans. Amer. Math. Soc. 373 (2020), 2331-2347
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4069221
Geometry of alternating links on surfaces
Joshua A. Howie and Jessica S. Purcell.
Trans. Amer. Math. Soc. 373 (2020), 2349-2397
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4069222
Structure of the Mordell-Weil group over the $\mathbb {Z}_p$-extensions
Jaehoon Lee.
Trans. Amer. Math. Soc. 373 (2020), 2399-2425
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4069223
Hessenberg varieties, intersections of quadrics, and the Springer correspondence
Tsao-Hsien Chen, Kari Vilonen and Ting Xue.
Trans. Amer. Math. Soc. 373 (2020), 2427-2461
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4069224
Simple-minded systems and reduction for negative Calabi-Yau triangulated categories
Raquel Coelho Simões and David Pauksztello.
Trans. Amer. Math. Soc. 373 (2020), 2463-2498
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4069225
Relations in the maximal pro-$p$ quotients of absolute Galois groups
Ján Mináč, Michael Rogelstad and Nguyễn Duy Tân.
Trans. Amer. Math. Soc. 373 (2020), 2499-2524
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4069226
Davies’ method for heat-kernel estimates: An extension to the semi-elliptic setting
Evan Randles and Laurent Saloff-Coste.
Trans. Amer. Math. Soc. 373 (2020), 2525-2565
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4069227
A sub-functor for Ext and Cohen-Macaulay associated graded modules with bounded multiplicity
Tony J. Puthenpurakal.
Trans. Amer. Math. Soc. 373 (2020), 2567-2589
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4069228
Flow equivalence of G-SFTs
Mike Boyle, Toke Meier Carlsen and Søren Eilers.
Trans. Amer. Math. Soc. 373 (2020), 2591-2657
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4069229
Variational principles for spectral radius of weighted endomorphisms of $C(X,D)$
Bartosz Kosma Kwaśniewski and Andrei Lebedev.
Trans. Amer. Math. Soc. 373 (2020), 2659-2698
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4069230
Commensurations of subgroups of $\mathrm {Out}(F_N)$
Camille Horbez and Richard D. Wade.
Trans. Amer. Math. Soc. 373 (2020), 2699-2742
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4069231
Thin set theorems and cone avoidance
Peter Cholak and Ludovic Patey.
Trans. Amer. Math. Soc. 373 (2020), 2743-2773
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4069232
Global surfaces of section for dynamically convex Reeb flows on lens spaces
A. Schneider.
Trans. Amer. Math. Soc. 373 (2020), 2775-2803
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4069233
Decay estimates for higher-order elliptic operators
Hongliang Feng, Avy Soffer, Zhao Wu and Xiaohua Yao.
Trans. Amer. Math. Soc. 373 (2020), 2805-2859
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4069234
Limit operator theory for groupoids
Kyle Austin and Jiawen Zhang.
Trans. Amer. Math. Soc. 373 (2020), 2861-2911
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4069235
On certain isogenies between K3 surfaces
Chiara Camere and Alice Garbagnati.
Trans. Amer. Math. Soc. 373 (2020), 2913-2931
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4069236
Multiparameter perturbation theory of matrices and linear operators
Adam Parusiński and Guillaume Rond.
Trans. Amer. Math. Soc. 373 (2020), 2933-2948
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4069237
Entropy and drift for Gibbs measures on geometrically finite manifolds
Ilya Gekhtman and Giulio Tiozzo.
Trans. Amer. Math. Soc. 373 (2020), 2949-2980
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4069238
Large deviation for additive functionals of symmetric Markov processes
Zhen-Qing Chen and Kaneharu Tsuchida.
Trans. Amer. Math. Soc. 373 (2020), 2981-3005
Abstract, references and article information
Full-text PDF
MathSciNet review: 4069239
Corrigendum to “Morse structures on open books”
David T. Gay and Joan E. Licata.
Trans. Amer. Math. Soc. 373 (2020), 3007-3008
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4069240